# SDR SWAA2019082136148

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 25,924 hours, 11,182 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0547998
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT OBSERVED AN N1 RPM SPLIT OF APPROX. 5% #2 ENGINE WAS LOW.  COULD NOT MANUALLY INCREASE THRUST ON NR 2.  R&R MAIN FUEL PUMP PER MT.
